Doctor insights on:
What over-the-counter items can ease withdrawal from fioricet with codeine (acetaminophen butalbital caffeine and codeine)?
Stopped fioricet/codeine 90 pills a month to 30 pills in one month. Withdrawals in morning till i take 1 pill, then good all day, is this normal?
Withdrawal: In order to prevent or diminish symptoms of withdrawal attributed to butalbital which is found in fioricet, (acetaminophen butalbital and caffeine) a person must taper down the dose he or she takes. Than one has decreased to one pill per day is a good indication that the taper down regimen is working since you are only taking onepill per day. ...Read more
I have taken fioricet (acetaminophen butalbital and caffeine) for 3 days in a row for migraine..6 being the most..Is it likely I will have withdrawals..Have heard so much about them. Scary!.
If I stop fioricet (acetaminophen butalbital and caffeine) now (33 weeks) will baby still experience withdrawal symptoms? I have only taken for 2 weeks.
Fioricet (acetaminophen butalbital and caffeine): Taking Fioricet (acetaminophen butalbital and caffeine) for a short period of time (two weeks) will not cause addiction or tolerance. Therefore, withdrawal symptoms would not be expected. There are seven weeks remaining in the pregnancy and likewise your baby should not suffer symptoms of withdrawal. ...Read more
Is fioricet(plain) and norco10/325 a good combination for tension/migraines? It seems to be the only thing that has worked for me. My new dr disagrees
Not a good plan: Fioricet ; Norco (hydrocodone and acetaminophen) are habit-forming medications, and migraine can be a very long-term problem. Beyond conventional meds, many nutritional interventions may help, such as adding magnesium. Coq10, riboflavin (vit b2), and herbal feverfew. Eliminate coffee/caffeine, and monitor your diet for food sensitivities. Biofeedback and other mind-body approaches can help too. http://tinyurl.com/y883ulg. ...Read moreSee 1 more doctor answer
Yes, but wean down: Yes, the Fioricet will stop headaches that occur, while the topamax (topiramate) will keep them from coming on in the first place. That being said, if you are still using the Fioricet on a regular basis, you should definitely look into alternative medications- Fioricet has been shown to greatly increase the risk of medication overuse headache, which is very difficulty to treat. ...Read moreSee 1 more doctor answer
Be cautious: I would try and avoid taking up to 3000mg of tylenol on a regular basis regardless of what source. While 3000mg/24 is an accepted dosing amount. The potential for cumulative toxicity is still significant especially if you take it regularly. Also, be very cautious if you have liver problems, consume alcohol or take other medications metabolized in the liver. Hope that helps. ...Read more